# SDR C2XA03TY080

- Difficulty date: June 1, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 8,528 hours, 6,124 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520551003
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PUNCTURE WAS FOUND IN THE EXTERIOR SKIN APPROX 12 INCHES AFT OF THE SERVICE DOOR.  MAINTENANCE CUT OUT THE DAMAGED AREA, FABRICATED A DOUBLER AND FILLER, AND INSTALLED.  ALODINED, PRIMED AND PAINTED.  PRESSURE CHECKED GOOD I/A/W-EMB-SRM-53-21-01, CMP-51-21-04/05/06.  THE REPAIR WAS SATISFACTORY AND THE AIRCRAFT WAS RELEASED TO SERVICE.
